Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
Almost Periodic Sequence Solutions of a Discrete Cooperation System with Feedback Controls

Authors: Ziping Li, Yongkun Li

Abstract:

In this paper, we consider the almost periodic solutions of a discrete cooperation system with feedback controls. Assuming that the coefficients in the system are almost periodic sequences, we obtain the existence and uniqueness of the almost periodic solution which is uniformly asymptotically stable.

Keywords: Discrete cooperation model, almost periodic solution, feedback control, Lyapunov function.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1333618

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1044

References:


[1] J.A. Cui, L.S. Chen, Global asymptotic stability in a nonautonomous cooperative system, Syst. Sci. Math. Sci. 6 (1993) 44-51.
[2] R.P. Agarwal, Difference Equations and Inequalities: Theory, Methods and Applications, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
[3] J.D. Murray, Mathematical Biology, vol. 19 of Biomathematics, Springer, Berlin, Germany, 1989.
[4] L. Bai, M. Fan, K. Wang, Existence of positive solution for difference equation of the cooperative system, J. Biomath. 19 (2004) 271-279 (in Chinese).
[5] X. Chen, C. Fengde, Stable periodic solution of a discrete periodic Lotka-Volterra competition system with a feedback control, Appl. Math. Comput. 181 (2006) 1446-1454.
[6] F.Q. Yin, Y.K. Li, Positive periodic solutions of a single species model with feedback regulation and distributed time delay, Appl. Math. Comput. 153 (2004) 475-484.
[7] L.F. Nie, J.G. Peng, Z.D. Teng, Permanence and stability in multispecies nonautonomous Lotka-Volterra competitive systems with delays and feedback controls, Math. Comput. Modelling 49 (2009) 295-306.
[8] Z. Wang and Y.K. Li, Almost periodic solutions of a discrete mutualism model with Feedback controls, Discrete Dynamics in Nature and Society 2010 (2010), Article ID 286031, pp. 18.
[9] D. Cheban, C. Mammana, Invariant, manifolds, global attractors and almost periodic Solutions of nonautonomous difference equations, Nonlinear Anal. 56 (2004) 465-484.
[10] L.J. Chen, L.J. Chen, Z. Li, Permanence of a delayed discrete mutualism model with feedback controls Mathe. Comput. Modelling 50 (2009) 1083- 1089.
[11] S. N. Zhang, Existence of almost periodic solution for difference systems, Ann. Diff. Equs. 16 (2000) 184-206.